# SDR YENA201703080174

- Difficulty date: March 8, 2017
- Submitted: March 10, 2017
- Operation: Air carrier
- Aircraft: N637JB
- Make and model: Airbus A320-232
- Aircraft serial: 2781
- Aircraft time: 45,159 hours, 15,243 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Box Beam
- Condition: Cracked
- Location: Frame 43
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK MAINTENANCE, IT WAS FOUND THAT LEFT BOX BEAM UPPER FLANGE AT FRAME 43 HAS A CRACK INDICATION IN HOLE 9 AT THE 6 OCLOCK POSITION.  THE BOX BEAM FLANGE WAS REPAIRED ON EC A320-53-1251 CARD 440395-17020.
